# SDR UALA2011021400759

- Difficulty date: February 12, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,188 hours, 25,231 cycles
- Engine: Pwa PW2040
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Tachometer
- Condition: Faulty
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT BACKDRIVE TEST FAILS, GREEN LIGHT DOES NOT ILLUMINATE ON RAT TACHOMETER.   R & R RAT TACHOMETER IAW MM.  OPS CHECK GOOD IAW MM.  OPS CHECK GOOD PER MM.
